# SDR AWXA0000684

- Difficulty date: September 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1, RIGHT AFT LOWER DOOR CHORD AT STA 947 - 998 RBL 74 CORRODED.  REMOVED AND REPLACED RT AFT LOWER DOOR CHORD IAW 737 SRM 51-40-02.
